# SDR SWIA201231004

- Difficulty date: June 16, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,648 hours, 39,316 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN UP.  (FLT 5460)  RE-SECURED LOWER PAX DOOR STOP IN REFERENCE TO MM.
